# SDR AALA20040688

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 13HJ INOPERATIVE.  INSTALLED SEAT HARNESS FOR EMERGENCY LIGHT AT SEAT HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.
